Closed hypersurfaces of S 4 with two constant symmetric curvatures
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 2, pp. 187-202.
@article{AFST_1997_6_6_2_187_0,
     author = {Carneiro de Almeida, Sebasti\~ao and Gustavo Braga Brito, Fabiano},
     title = {Closed hypersurfaces of $S^4$ with two constant symmetric curvatures},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {187--202},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 6},
     number = {2},
     year = {1997},
     zbl = {0905.53041},
     mrnumber = {1611812},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1997_6_6_2_187_0/}
}
Carneiro de Almeida, Sebastião; Gustavo Braga Brito, Fabiano. Closed hypersurfaces of $S^4$ with two constant symmetric curvatures. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 2, pp. 187-202. http://www.numdam.org/item/AFST_1997_6_6_2_187_0/

[AD] Alencar (H.) and Do Carmo (M.) .- Hypersurfaces with constant mean curvature in spheres, Proc. Amer. Math. Soc. 120 (1994), pp. 1223-1229. | MR 1172943 | Zbl 0802.53017

[AB1] De Almeida (S.C.) and Brito (F.G.B.).- Minimal hypersurfaces of S4 with constant Gauss-Kronecker curvature, Math. Z. 195 (1987), pp. 99-107. | MR 888131 | Zbl 0602.53040

[AB2] De Almeida (S.C.) and Brito (F.G.B.). - Closed 3-dimensional hypersurface with constant mean curvature and constant scalar curvature, Duke Math. J. 61 (1990), pp. 195-206. | MR 1068385 | Zbl 0721.53056

[BD] Barbosa (J.L.M.) and Delgado (J.A.) .- Ruled submanifolds of space forms with mean curvature of nonzero constant length, American Journal of Mathematics, 106 (1984), pp. 763-780. | MR 749256 | Zbl 0553.53010

[Ca] Cartan (E.) .- Familles de surfaces isoparamétriques dans les espaces à courbure constante, Annali di Mat. 17 (1938), pp. 177-191. | JFM 64.1361.02 | MR 169 | Zbl 0020.06505

[C] Chang (S.). - A closed hypersurface with constant scalar curvature and mean curvature in S4 is isoparametric, Communications in Analysis and Geometry, 1, n° 1 (1993), pp. 71-100. | MR 1230274 | Zbl 0791.53058

[CDK] Chern (S.S.), Do Carmo (M.) and Kobayashi (S.) .- Minimal submanifolds of the sphere with second fundamental form of constant length, Functional analysis and related fields, pp. 59-75 (ed. F. Browder), Berlin Heidelberg New York, Springer, 1970. | MR 273546 | Zbl 0216.44001

[H] Hsiang (Wu Yi).- Minimal cones and the spherical Bernstein problem, I, Ann. of Math. 118 (1983), p. 61-73. | MR 707161 | Zbl 0522.53051

[L] Lawson (H.B. Jr).- Minimal Varieties in Real and Complex Geometry, Séminaire de Mathématiques Supérieures, Département de Mathématiques - Université de Montréal (1974). | MR 474148 | Zbl 0328.53001

[PT1] Peng (C.K.) and Terng (C.L.).- Minimal hypersurfaces of spheres with constant scalar curvature, Seminar on minimal submanifolds (ed. E. Bombieri), Ann. Math. Stud. 103 (1983), Princeton Univ. Press, pp. 177-198. | MR 795235 | Zbl 0534.53048

[PT2] Peng (C.K.) and Terng (C.L.). - The scalar curvature of minimal hypersurfaces in spheres, Math. Ann. 266 (1983), pp. 105-113. | MR 722930 | Zbl 0508.53060

[R] Ramanathan (J.) .- Minimal hypersurfaces in S4 with vanishing Gauss-Kronecker curvature, Math. Z. 205 (1990), pp. 645-658. | MR 1082881 | Zbl 0694.53054

[W] Van Der Waerden (B.L.). - Algebra, Vol. 1, Frederick Ungar Publishing Co., Inc. (1970). | MR 263582